# SDR USAASB09005

- Difficulty date: January 2, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED IN LAS THAT THE FORWARD GALLEY FLASHLIGHT NEEDS TO BE REPLACED (INOPERATIVE).  LAS MAINTENANCE REPLACED THE BATTERY IN FORWARD GALLEY FLASHLIGHT.  OPERATIONAL CHECK GOOD.
